# SDR 39LA2013022800003

- Difficulty date: February 28, 2013
- Submitted: March 1, 2013
- Operation: Air carrier
- Aircraft: N9119S
- Make and model: Skrsky S61N
- Aircraft serial: 61703
- Aircraft time: 28,928 hours, 32,666 cycles
- System (JASC): 3410 · Flight Environment Data
- Part: Gyro
- Part number: 1216720117
- Part serial: 0000417
- Condition: Unserviceable
- Location: Zone 100
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT, CREW EXPERIENCED RT ROLL AND OFF FLAG IN THE COPILOT'S ATTITUDE INDICATOR TWICE DURING FLIGHT, RESULTING IN AUTOMATIC FLIGHT CONTROL SYSTEM (AFCS) KICKING OFF LINE.  PILOT ELECTED TO DECLARE AN EMERGENCY AND DIVERT.  R & R P/R GYRO.  OPS CHECKED GOOD.
